# SDR UIEA2024020900074

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 96,336 hours, 17,710 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Condition: False Indication
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO CREW O2 QUANTITY LOW (SUSPECT LEAK)( PERFORMED LEAK CHECK FOR OXY BOTTLES / LINES / ALL MASKS, NO LEAK FOUND. R/R CREW OXYGEN VOLTAGE AVERAGING UNIT AND OPS / IND CHECK GOOD PER AMM 35-41-12. )
